# SDR USAA002054

- Difficulty date: December 4, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STA 767 STR 13R FUSE. FRAME SPLICE RIVET.    CORRECTIVE ACTION: FABRICATED REPAIR ANGLE & FILLER INSTALLED PER SRM 53-10-7 & 51-40-3
